# SDR 05FDEA01922

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE STRINGER CLIP MISSING FRAME ATTACH FASTENERS BS 680, STR 6L.  REMOVED, FABRICATED AND INSTALLED STRINGER CLIP AT BS 680 STR 6L IAW SRM 51-20-1, 51-  30-02 AND 51-10-02.
